# SDR UPS06246835

- Difficulty date: April 19, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK UPPER FLANGE AFT END CRACKED AT BS 850 LBL 51.  SEAT TRACK REMOVED IAW SRM 51-30-02.  SEAT TRACK FABRICATED IAW SRM 53-10-02.  INSTALLED SEAT TRACK AND REPROTECTED IAW SRM 51-30-02 AND MM 51-20-91.
